# SDR JJBA20140813003

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 33,772 hours, 45,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMER LIGHT SWITCH ONLY TURNS ON TWO OF THE FOUR OVERHEAD CABIN LIGHTS.  R & R EMER LIGHT POWER SUPPLY UNIT.
